Linear sequential rectifying inspection for controlling fraction defective

A - Papers appearing in refereed journals

Anscombe, F. J. 1946. Linear sequential rectifying inspection for controlling fraction defective. Supplement to the Journal of the Royal Statistical Society. 8 (2), pp. 216-222. https://doi.org/10.2307/2983564

AuthorsAnscombe, F. J.
Year of Publication1946
JournalSupplement to the Journal of the Royal Statistical Society
Journal citation8 (2), pp. 216-222
Digital Object Identifier (DOI)https://doi.org/10.2307/2983564
Open accessPublished as non-open access
ISSN1466-6162
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8wxxx/linear-sequential-rectifying-inspection-for-controlling-fraction-defective

9 total views
0 total downloads
0 views this month
0 downloads this month